×

zbMATH — the first resource for mathematics

Quasi-conformal mappings in n-space and the rigidity of hyperbolic space forms. (English) Zbl 0189.09402

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] L. V. Ahlfors, On quasi-conformal mappings,J. Analyse Math.,3 (1954), 1–58. · Zbl 0057.06506
[2] A. Borel, Density properties for certain subgroups of semi-simple groups without compact components,Ann. of Math.,72 (1960), 179–188. · Zbl 0094.24901
[3] J. A. Clarkson, Uniformly convex spaces,Trans. Amer. Math. Soc.,40 (1936), 396–414. · JFM 62.0460.04
[4] E. Di Giorgi, Su una teoria generale della misura (r–1)-dimensionale in un spazio adr dimensioni,Ann. Mat. Pura Appl. Der., (4)36 (1954), 191–213. · Zbl 0055.28504
[5] —-, Sulla differenziabilita e l’analiticita della estremali degli integrali multipli regolari,Mem. Accad. Sci Torino Cl. Sci Fis. Mat. Nat.,3 (1957), 25–43.
[6] H. Federer, Curvature measures,Trans. Amer. Math. Soc.,93 (1959), 418–491. · Zbl 0089.38402
[7] F. W. Gehring, Symmetrization of rings in space,Trans. Amer. Math. Soc.,101 (1961), 499–519. · Zbl 0104.30002
[8] —-, Rings and quasi-conformal mappings in space,Trans. Amer. Math. Soc.,103 (1962), 353–393. · Zbl 0113.05805
[9] H. Lebesgue, Sur le problème de Dirichlet,Rend. Circ. Palermo,24 (1907), 371–402. · JFM 38.0392.01
[10] C. Loewner, On the conformal capacity in space,J. Math. Mech.,8 (1959), 411–414. · Zbl 0086.28203
[11] F. I. Mautner, Geodesic flows on symmetric Riemannian spaces,Annals of Math.,65 (1957), 416–431. · Zbl 0084.37503
[12] A. Mori, On quasi-conformality and pseudo-analyticity,Trans. Amer. Math. Soc.,84 (1957), 56–77. · Zbl 0077.07902
[13] J. Moser, A new proof of di Giorgi’s theorem concerning the regularity problem for elliptic differential equations,Comm. Pure Appl. Math.,13 (1960), 457–468. · Zbl 0111.09301
[14] G. D. Mostow, Homogeneous spaces of finite invariant measure,Ann. of Math.,75 (1962), 17–37. · Zbl 0115.25702
[15] —-, On the conjugacy of subgroups of semi-simple groups,Proc. of Symposia in Pure Math.,9 (1966), 413–419.
[16] R. Nevanlinna, On differentiable mappings,Analytic Functions, Princeton Univ. Press (1960), 3–9. · Zbl 0100.35701
[17] H. Rademacher, Partielle und totale Differenzierbarkeit von Funktionen mehrerer Variabeln,Math. Annalen,79 (1919), 340–359. · JFM 47.0243.01
[18] S. Saks,Theory of the integral, Warsaw, 1937. · Zbl 0017.30004
[19] W. Stepanoff, Sur les conditions de l’existence de la differentielle totale,Rec. Math. Soc. Moscow,32 (1925), 511–526.
[20] O. Teichmuller, Untersuchungen über konforme und quasi-konforme Abbildungen,Deutsche Mathematik,3 (1938), 621–678. · Zbl 0020.23801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.